Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 22, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Oct 4, 2013, 5:45 PM CDT for Thurston County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 4, 2013, 5:45 PM CDT (22:45 UTC)
- Expired
- Oct 4, 2013, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Thurston County, NE
The radar
The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 6:01 PM CDT | TORNADO | Macy, NE | RELAYED VIA KCAU TV STATION...3 HOMES DESTROYED AND 16 HOMES DAMAGED. TIME ESTIMATED FROM RADAR. |
| Oct 4, 6:01 PM CDT | TORNADO | Macy, NE | *** 2 INJ *** 12 HOMES DAMAGED. AT LEAST 4 HOMES DESTROYED AND POSSIBLY 6. 1 BUSINESS DAMAGED. 2 INJURIES. PRELIMINARY RESULTS FROM A DAMAGE SURVEY THAT IS STILL ONGOING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 4, 2:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
279
WFUS53 KOAX 042245
TOROAX
NEC173-042330-
/O.NEW.KOAX.TO.W.0022.131004T2245Z-131004T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
545 PM CDT FRI OCT 4 2013
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
THURSTON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 630 PM CDT
* AT 543 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BANCROFT...OR 31 MILES SOUTH OF SIOUX
CITY...MOVING NORTH AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MACY...WALTHILL...WINNEBAGO AND ROSALIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4227 9635 4226 9633 4223 9632 4222 9633
4221 9636 4220 9635 4208 9633 4202 9639
4202 9654 4228 9655
TIME...MOT...LOC 2244Z 198DEG 34KT 4205 9649
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CHERMOK2 follow-up statements
567
WWUS53 KOAX 042255
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
555 PM CDT FRI OCT 4 2013
NEC173-042330-
/O.CON.KOAX.TO.W.0022.000000T0000Z-131004T2330Z/
THURSTON NE-
555 PM CDT FRI OCT 4 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN
THURSTON COUNTY...
AT 551 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 3 MILES SOUTH OF WALTHILL...OR 30 MILES SOUTH OF SIOUX
CITY...MOVING NORTH AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED CONTINUED ROTATION. THIS STORM PRODUCED A
BRIEF TORNADO 5 MILES NORTH OF LYONS AT 545 PM.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MACY...WALTHILL...WINNEBAGO AND ROSALIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4227 9635 4226 9633 4223 9632 4222 9633
4221 9636 4220 9635 4208 9633 4202 9639
4202 9654 4228 9655
TIME...MOT...LOC 2245Z 199DEG 31KT 4213 9646
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CHERMOK147
WWUS53 KOAX 042258 RRA
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 PM CDT FRI OCT 4 2013
NEC173-042330-
/O.CON.KOAX.TO.W.0022.000000T0000Z-131004T2330Z/
THURSTON NE-
558 PM CDT FRI OCT 4 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN
THURSTON COUNTY...
AT 555 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED JUST SOUTHWEST OF MACY...OR 29 MILES SOUTH OF SIOUX
CITY...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MACY...WALTHILL AND ROSALIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4226 9633 4223 9632 4222 9633 4221 9636
4220 9635 4208 9633 4202 9639 4203 9653
4216 9652 4227 9635
TIME...MOT...LOC 2255Z 205DEG 34KT 4207 9642
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CHERMOKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Oct 4, 3:09 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Oct 4, 3:09 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 309 PM CDT FRI OCT 4 2013 .SHORT TERM...TONIGHT THROUGH MONDAY. INGREDIENTS NECESSARY FOR A SIGNIFICANT SVR WX OUTBREAK COMING TOGETHER LATE THIS AFTN AND EVENING. CURRENT VW IMAGERY WAS SHOWING AN INTENSE UPPER LEVEL SYSTEM APPROACHING THE CNTRL PLAINS WITH PROFILE NETWORK DEPICTING THE CENTER OF CIRCULATION OVER THE NEB PANHANDLE SLOWLY MOVING EAST. STOUT DPVA IN THE MEANTIME HAS INDUCED A DEEP SFC LOW CENTERED IN S-CNTRL NEB WITH A STRONG BAROCLINIC ZONE EXTENDING FROM THE ERN DAKOTAS...DOWN THRU CNTRL NEB...AND INTO WRN KS. AMPLE GULF MOISTURE HAS ADVECTED INTO THE REGION DEPICTED BY MORNING PRECIP WATER VALUES ANYWHERE FROM 200-225% OF NORM INVOF LLVL MOISTURE AXIS EXTENDING INTO THE CWA. ALSO NOTED FROM SFC OBS IS DISTINCT DRY-LINE PUSHING INTO CNTRL KS ASSOCIATED WITH ADVANCING DRY SLOT. DAY TIME HEATING WITHIN AREA OF CLEARING IS ALREADY PUSHING MUCAPES TO AROUND 3000 J/K IN ERN KS...WITH RAP13 MUCAPES PEAKING AROUND 5000 J/KG AND SHIFTING INTO THE CWA LATER THIS AFTN. ALL THIS HAS CULMINATED IN A MODERATE RISK TO BE ISSUED OVER EXTREME ERN NEB/WRN IA. THIS AFTN/EVENING...HRRR GUIDANCE LIFTS THE SFC LOW FROM CNTRL NEB INTO ERN SD LATER THIS EVENING. ATTENDANT WARM FRONT IS PROGGED TO PUSH INTO THE CWA WITH CONVECTION ERUPTING ALONG THE BNDRY WHEN SUFFICIENT HEATING EVENTUALLY ERODES ANY CAPPING. COMBINATION OF SYSTEM DYNAMICS/FRONTAL BNDRY WILL CREATE A VERY FAVORABLE ENVIRONMENT FOR SIGNIFICANT WIND SHEAR...QUITE ADEQUATE FOR TORNADIC SUPERCELL DEVELOPMENT. THIS PROBABLY BEST REVEALED BY RAP13 EFFECTIVE STORM RELATIVE HELICITY PROGS IN THE NEIGHBORHOOD OF 420 J/KG PHASING WITH BEST CAPE/MINIMUM CINH/ML LCL AND ML LFC. AT THIS POINT ANTICIPATE THUNDERSTORMS WILL BE WELL UNDERWAY TOWARD OR JUST AFTER 4PM JUST WEST OF THE MO RIVER...WITH QUICK INTENSIFICATION AS THE ACTIVITY SHIFTS INTO WRN IA SOMETIME AROUND 6PM. SAT/SUN MORNING...PRETTY GOOD MODELS AGREEMENT SLOW MOVING UPPER LOW WILL ALLOW FOR POSSIBLE PCPN MAINLY OVER THE NRN CWA IN RESPONSE TO WRAP AROUND MOIST/WAA. THUS WILL MAINTAIN SMALL POPS. SUN NIGHT/MON DRY WITH LOW AMPLITUDE SHORTWAVE RIDGE PASSING THRU. DEE .LONG TERM...MONDAY NIGHT THROUGH FRIDAY. ALTHOUGH MODELS ARE HANDLING THE CLOSED LOW TO OUR EAST DIFFERENTLY IT SHOULD STILL BE RELATIVELY QUIET FOR OUR AREA. SOUTHERLY FLOW EVENTUALLY RETURNS TO THE REGION...IT'S JUST FIGURING OUT IF ITS A LITTLE QUICKER LIKE THE ECMWF...OR A LITTLE SLOWER LIKE THE GFS. EITHER WAY IT SHOULD BE MILD AND NORMAL THROUGH THE PERIOD. MODELS ALSO DIFFER ON THE TIMING OF THE NEXT SYSTEM THAT APPROACH THE AREA...WITH THE GFS QUICKER AND THE ECMWF A LITTLE SLOWER. AS A COMPROMISE...WILL REINTRODUCE SMALL CHANCE OF STORMS LATE THURSDAY NIGHT AND FRIDAY WITHIN THE WARM AIR ADVECTION ZONE AHEAD OF A COLD FRONT...BUT IT COULD EASILY HOLD OFF UNTIL FRIDAY NIGHT OR SATURDAY AS WELL. DEWALD && AVIATION... 18Z TAFS FOR KOMA...KLNK...AND KOFK. MAIN CONCERN WILL BE CONVECTIVE CHANCES AT ALL TAF SITES AS A WARM FRONT LIFTS THROUGH THE REGION. TIMING OF 20-23Z AT KOFK/KLNK AND 22- 01Z AT KOMA. GENERALLY VFR CONDITIONS AT ALL TAF SITES...WITH TEMPORARY MVFR CEILINGS IF THUNDERSTORMS DEVELOP. THERE WILL ALSO BE A WIND DIRECTION CHANGE...FROM SOUTHEAST AT 13 TO 22 KNOTS... EVENTUALLY BECOMING WEST SOUTHWEST. DEWALD && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && 99/99
Hazardous weather outlook, Oct 4, 4:29 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 429 PM CDT FRI OCT 4 2013 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-051130- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 429 PM CDT FRI OCT 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SATURDAY TORNADIC THUNDERSTORM DEVELOPMENT IS POSSIBLE THE REST OF THIS AFTERNOON OVER EASTERN NEBRASKA...THEN WESTERN IOWA THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THREAT AS WELL. ALL THIS IN PART TO A STRONG UPPER LEVEL STORM SYSTEM ALONG WITH ASSOCIATED SURFACE BOUNDARIES. WITH STOUT INSTABILITY AND WIND SHEAR IN PLACE...STORMS WILL LIKELY TURN SEVERE SHORTLY AFTER DEVELOPING. THE STORMS ARE EXPECTED TO BE FAST MOVING AND PUSH EAST OF THE OUTLOOK AREA BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY EVENING OVER EASTERN NEBRASKA...THEN EARLY EVENING IN SOUTHWESTERN IOWA.
In the hours before
Special weather statement, Oct 4, 4:26 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 PM CDT FRI OCT 4 2013
NEZ017-018-031-032-042200-
MADISON NE-STANTON NE-PIERCE NE-WAYNE NE-
426 PM CDT FRI OCT 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON...
NORTHWESTERN STANTON...SOUTHEASTERN PIERCE AND WESTERN WAYNE COUNTIES
UNTIL 500 PM CDT...
AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANTON...OR 6 MILES SOUTHEAST OF NORFOLK...
MOVING NORTH AT 40 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STANTON...WINSIDE...HOSKINS AND CARROLL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY AFTERNOON
FOR CENTRAL NEBRASKA.
LAT...LON 4231 9708 4188 9721 4189 9742 4209 9740
4209 9741 4210 9740 4233 9737
TIME...MOT...LOC 2121Z 183DEG 34KT 4196 9733
FOBERTLocal storm report, Oct 4, 4:48 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TORNADO 2 SW STANTON 41.93N 97.25W
10/04/2013 STANTON NE TRAINED SPOTTER
BRIEF TOUCHDOWN OF ROPE TORNADO.
&&
RCHERMOKLocal storm report, Oct 4, 5:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
520 PM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 6 S WAYNE 42.15N 97.02W
10/04/2013 WAYNE NE STORM CHASER
REPORT OF A LARGE MULTI-VORTEX TORNADO.
&&
CZAPOTOCNYLocal storm report, Oct 4, 5:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
536 PM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TORNADO 2 N CREIGHTON 42.49N 97.91W
10/04/2013 KNOX NE LAW ENFORCEMENT
TORNADO ON THE GROUND HEADING NORTH.
&&
RCHERMOKSpecial weather statement, Oct 4, 5:37 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 537 PM CDT FRI OCT 4 2013 NEZ068-090-091-042300- JOHNSON NE-OTOE NE-NEMAHA NE- 537 PM CDT FRI OCT 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...OTOE AND NORTHWESTERN NEMAHA COUNTIES UNTIL 600 PM CDT... AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COOK...OR 36 MILES NORTHEAST OF BEATRICE... MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COOK...TALMAGE...DUNBAR...OTOE AND LORTON VILLAGE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY AFTERNOON FOR CENTRAL NEBRASKA. LAT...LON 4040 9606 4046 9625 4075 9611 4066 9581 TIME...MOT...LOC 2234Z 209DEG 50KT 4049 9611 DEWALD
Local storm report, Oct 4, 5:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
539 PM CDT FRI OCT 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 2 SW WAYNE 42.22N 97.04W
10/04/2013 WAYNE NE NWS EMPLOYEE
FARMHOUSE DESTROYED....COWS LOOSE RUNNING ALONG THE
HWY...VEHICLE FLIPPED UPSIDE DOWN. NO REPORT YET IF
ANYONE WAS HOME.
&&
DEEThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 35 min |
| Oct 3, 8:40 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 35 min |
| Oct 3, 9:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 30 min |
| Oct 3, 9:19 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 26 min |
| Oct 3, 9:23 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 52 min |
| Oct 3, 9:42 PM CDT | Tornado Warning | OAX | Saline | 48 min |
| Oct 3, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 52 min |
| Oct 3, 9:59 PM CDT | Special Weather Statement | OAX | Cass, Sarpy | 31 min |
| Oct 3, 10:06 PM CDT | Tornado Warning | OAX | Lancaster | 24 min |
| Oct 3, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 30 min |
| Oct 3, 10:26 PM CDT | Tornado Warning | OAX | Lancaster, Otoe | 34 min |
| Oct 3, 10:28 PM CDT | Tornado Warning | OAX | Saline | 32 min |
| Oct 3, 10:40 PM CDT | Tornado Warning | OAX | Cass, Otoe | 35 min |
| Oct 3, 10:45 PM CDT | Flash Flood Warning | OAX | Lancaster, Saline, Seward | 6 hr |
| Oct 3, 10:56 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 34 min |
| Oct 3, 11:01 PM CDT | Special Weather Statement | OAX | Platte | 29 min |
| Oct 3, 11:08 PM CDT | Tornado Warning | OAX | Cass | 37 min |
| Oct 3, 11:25 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe | 35 min |
| Oct 3, 11:30 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 30 min |
| Oct 3, 11:54 PM CDT | Special Weather Statement | OAX | Butler, Colfax | 51 min |
| Oct 4, 12:41 AM CDT | Special Weather Statement | OAX | Dodge, Saunders | 64 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | OAX | Colfax, Platte | 2 hr |
| Oct 4, 4:26 PM CDT | Special Weather Statement | OAX | Wayne | 34 min |
| Oct 4, 4:43 PM CDT | Tornado Warning | OAX | Stanton, Wayne | 32 min |
| Oct 4, 5:01 PM CDT | Tornado Warning | OAX | Cedar, Stanton, Wayne | 29 min |
| Oct 4, 5:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 49 min |
| Oct 4, 5:16 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee | 29 min |
| Oct 4, 5:22 PM CDT | Tornado Warning | OAX | Antelope, Knox | 38 min |
| Oct 4, 5:28 PM CDT | Tornado Warning | OAX | Wayne | 32 min |
| Oct 4, 5:37 PM CDT | Special Weather Statement | OAX | Otoe | 23 min |
| Oct 4, 5:37 PM CDT | Tornado Warning | OAX | Cedar, Knox | 23 min |
| Oct 4, 5:45 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 30 min |
| Oct 4, 6:03 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Oct 4, 6:04 PM CDT | Tornado Warning | OAX | Thurston | 41 min |
| Oct 4, 6:23 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 37 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.